Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wondergirl

Veteran Member
  • Total Reviews

    0
  • Content Count

    101
  • Joined

  • Last visited

Community Reputation

0 Neutral

About wondergirl

  • Rank
    Member
  1. I was already seeing a lot of improvement the last 1.5 weeks but a couple of days ago I've noticed new breakouts..... and today I've got 3-4 new zits more. What is happening?????? O.M.G.!!!! ](*,) And I thought I was just about to worry abt my red marks. Now I'm afraid to wake up in the morning again and be petrified with new ugly zits!!!! ](*,) ](*,) Maybe I should really go on Accutane... to just get it done and over with. After all I'm not getting any younger and I really would li
  2. Kishi... the same thing is happening to me. I've noticed a lot of improvement since about 1 1/2 two weeks ago..... but I think I'm starting to break out again- in my forehead, upper cheeks and a couple in my chin. What the heck??????? Could it be that I'm back on Ortho-tricyclen???? Hmmmm... I started it about a week ago. :-k When will you start the Accutane? I'll call for an appt with my derm tomorrow.... I guess its time for Accutane. Keep me posted.... and hopefully we'll both get
  3. Went for my 2nd pregnancy test today, which was of course negative. I also got my lab results... will call the derm tomorrow and schedule an appointment. I asked my primary physician if I should stay on the Dynacin for a while because I'm seeing improvement and he did say that would be a good idea to see how well I'd do with it. But he also mentioned he has seen a lot of people who did VERY GOOD with Accutane. AAAAAAGGGGGGHHHHHH ](*,) ](*,) Tough! Any more feedback , guys????
  4. My derm saw me 2-3 wks ago and she's recommending Accutane. I've actually had my bloodworks and pregnancy tests. However since I've seen here, I'd say I had about 50% improvement. If you'd ask me 2 weeks ago I would have definitely said YES to Accutane... but now that I'm seeing some improvements, I dunno..... Hmmmm...... Another thing, what then if I stop the Mino when I'm clear???? I'm afraid my acne will return with a vengance! Oh my!
  5. Been on Mino since December...5 weeks almost and now I'm seeing improvements. Except for the ugly red marks in my cheeks, forehead and chin ( a multitude of them!!!! ), I've got about 8 or so active pimples compared to the clusters I've got last Christmas. So now the question is:: SHOULD I STAY ON MINO OR GO AHEAD WITH THE ACCUTANE??? I'm scared shitless of the initial breakout from Accutane ( and of course the other side effects..... but I think I can handle the dryness and nosebleeds.
  6. Hey asdf..... dont be scared of needles. I usually get stuck up to 4 times every time I have a blood draw... they said I have really thin veins. Just think that getting stuck is better than having acne, hehehehe /
  7. Thanks Animal and antithesis... I guess I just have to ask the dermatologist when I see her. O:)
  8. Gracias for the responses!!!!! Kishi, I'm afraid to use an exfoliant at this time because although they'd surely help the red marks, I still have some active pimples. Wont the exfoliant make them worse? Or make me break out even? Please keep me posted how its working for you... O:) Slafavers..... Oh my!!! 8-[ I've actually been thinking about that... and actually my husband was also wondering about that when the derma told me that it will make the skin and mucous membranes dry. I w
  9. Kishi, my acne started like about a year ago-2-3 big pimples about every other month, then whitehead bumps appeared in my cheeks and from about October of last year my cheeks got really bad with cysts clustered together.... went downhill from there up until December. My regular doctor prescribed me Mino and Retin A after examining me for less than 5 mins. I was not really satisfied and skeptical so I went to a dermatologist who recommended Accutane but was suggesting to see how the Mino would w
  10. I'm hoping you'd get better with Accutane... and hopefully your breakouts whilst on it wont give you scars. Been reading your Accutane journal. Good luck girl!!!! /
  11. Kishi, I've been on Minocycline for almost 3 wks and I didn't see any dramatic improvements. A dermatologist changed the generic Mino to branded-Dynacin, and I'm not sure if it works better or if I've been on it long but I've noticed some improvement. New ones keep coming out though but the ones I've got last Christmas have flattened out. The red marks/brown marks make them look worse though. My new dermatologist told me continue with my Dynacin, then she'll start me on Accutane and Ampici
  12. R4chel what's your acne and skin type???? And what kind of acne do you have now that you're on Accutane?? I hope you'll stop breaking out.... because the feeling of breaking out then starting to clear then breaking out again is one heck of a FRUSTRATING AND VICIOUS ROLLER COASTER RIDE!!!! ](*,) ](*,)
  13. Jcp9, yep... I'm feeling a little better because some of my previous pimples are drying..... BUT!!! just this morning I woke up and found new ones ----BIG ones that hurt under the skin. WHen will this ever stop?????? And Maggie.... bless your heart!!!! O:) Thanks 4 your encouraging responses. Some of my friends are probably wondering why I keep on making excuses not to see them or attend parties. But you are definitely right..... they wont understand because they dont know how it feels..
  14. Thank you so much Maggie. Been trying to go out more often lately and just ignore the stares..... I'm sure people who dont know me wont give a second thought on my hideous appearance anyway. But I still avoid places and parties with some of my long time friends....who havent seen me this way yet.... I will when my face gets better. If I had one wish -I'd WISH THIS FREAKIN' CONDITION DID'NT EXIST!!!! to spare us all the debilitating pain it brings!! =D> # # Wishful thinking!Heheheh
  15. Could it be that people with mild acne don't get a bad initial breakout but people with moderate to severe acne get worse breakouts?????Hmmmm :-s
×